# SDR AU960378

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206C
- Engine: Cont IO520A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulty
- Location: Eng,Fuel Dist Sy
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE LOST POWER - FOLLOWING FITMENT OF A NEW FUEL PUMP THE LOW POWER WAS STILL EVIDENT - ANOTHER FUEL PUMP WAS FITTED AND THE POWER LOSS RETURNED AFTER A SHORT PERIOD OF OPERATION - A THIRD  FUEL PUMP RECTIFIED THE POWER LOSS - INVESTIGATION OF THE FIRST REPLACEMENT PUMP WHICH WAS A NIL TSO ITEM WHICH HAD BEEN ON THE  SHELF FOR APPROXIMATELY THREE YEARS REVEALED EVIDENCE OF INTERNAL CORROSION ON THE WORKING SURFACES - INVESTIGATION OF THE OTHER PUMP REVEALED DEBRIS IN THE VAPOUR RETURN
